# SDR FDEA201612094369

- Difficulty date: December 9, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 66,004 hours, 17,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A57112301201
- Condition: Cracked
- Location: Frame 44
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE ANGLE AT STIFFENER 8 RT FOUND CRACKED.  REPAIRED IAW EA 6-5710-T0330412 P1.   MAJOR REPAIR IAW GMM 6-2-100.
